Skin lesion SMQs:, Anaphylactic reaction (broad), Hypersensitivity (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)
Write-up: Information has been received from a physician concerning a 15 year old female patient with a history of drug reaction/allergy while on prior therapy with GARDASIL (WAES # 1101USA02692 who in August 2003, was vaccinated with a first 0.5 ml dose of VARIVAX (Merck) (Lot# not reported) SQ, and on 01-JUL-2009 was vaccinated with a second 0.5ml dose of VARIVAX (Merck) (Lot# 664021/0502Y, Exp date 09-APR-2011), SQ. On an unspecified date, the patient went to the office for a routine physical and said that she had rash on her leg. The physician stated that on approximately 27-DEC-2010, 1 week prior to January 3rd, diagnosed her with shingles. The physician thought it was too late to provide treatment for the shingles. Patient had treated the lesion herself with CALADRYL, ELIDEL and NEOSPORIN for the lesion. There were no laboratories diagnostics performed. The physician reported that on unspecified date the patient had recovered. Additional information has been requested.